Positivity of Fractional Descriptor Linear Discrete–Time Systems

Tadeusz Kaczorek

Abstract

The positivity of fractional descriptor linear discrete-time systems is investigated. The solution to the state equation of the systems is derived. Necessary and sufficient conditions for the positivity of fractional descriptor linear discrete-time systems are established. The discussion is illustrated with numerical examples.
Author Tadeusz Kaczorek (FEE / DCEE)
Tadeusz Kaczorek,,
- Department of Control Engineering and Electronics
Journal seriesInternational Journal of Applied Mathematics & Computer Science, ISSN 1641-876X, (N/A 100 pkt)
Issue year2019
Vol29
No2
Pages305-310
Publication size in sheets0.5
Keywords in Englishfractional; descriptor; linear; discrete-time; system; stability; solution; positivity
ASJC Classification1701 Computer Science (miscellaneous); 2201 Engineering (miscellaneous); 2604 Applied Mathematics
DOIDOI:10.2478/amcs-2019-0022
URL https://content.sciendo.com/configurable/contentpage/journals$002famcs$002f29$002f2$002farticle-p305.xml
Internal identifierROC 19-20
Languageen angielski
LicenseJournal (articles only); published final; Uznanie Autorstwa - Użycie Niekomercyjne - Bez utworów zależnych (CC-BY-NC-ND); with publication
Score (nominal)100
Score sourcejournalList
ScoreBUT score = 30.0, 17-06-2019, manual
Ministerial score = 100.0, 17-02-2020, ArticleFromJournal
Publication indicators Scopus SNIP (Source Normalised Impact per Paper): 2018 = 1.361; WoS Impact Factor: 2018 = 1.504 (2) - 2018=1.553 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?